Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dark vaginal discharge after taking iron supplements for conception?

I havent had my periods from 2 months. Last Tuesday I went for pregnancy checkup. And found out that I am not pregnant. However the doctor gave me iron tablets for 10 days and Folvin for 30 days so that I can plan pregnancy for next month. The problem now is that I had black discharge from vagina yesterday and it seemed like the iron tablet itself was being excreted from vagina. It was melted but it looked like the tablet and also the amount was similar to the size of the tablet. Pleas suggest
Mon, 12 Jun 2017
Report Abuse
OBGYN 's  Response
Hello,

Iron tablet side effects are nausea, vomiting, constipation, diarrhea, and black stool, not change in color of the vaginal discharge.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Sheetal Agarwal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 60 yo female and have been on hrt for 10 plus years. I have just started getting a dark vaginal discharge and have not had a period in years...